# SDR MASA2022011400012

- Difficulty date: January 14, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 42,903 hours, 33,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FWD FACING EXIT SIGN INOP
CHECKED CONNECTORS ON WIRING/BULB-OPS CK GOOD
